# SDR DALA2023052504166

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 86,478 hours, 40,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 L1 DOOR BROKEN. CORRECTIVE ACTION: HOLD OPEN AND LOCK COLLAR BROKEN, REMOVED 221AL PANEL, REMOVED AND INSTALLED NEW HOLD OPEN COLLAR ASSY IAW B757 AMM 52-11-08, OPS CHECK GOOD. (4751882)
